# SDR UIEA2025093001247

- Difficulty date: September 30, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 111,148 hours, 19,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (1 EA) IS DETECTED AT L1 FWD ENTRY DOOR AFT LWR CORNER DURING OPEN HOLE HFEC INSPECTION IAW EO 6753A937( REPAIRED WITH 2 EA OF FILLER AND 3 EA OF DOUBLER AS PER SRM 53-10-01-2R-1 REPAIR 1. NO FURTHER DEFECTS NOTED. )
